# SDR C8GA200000001

- Difficulty date: April 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 42,154 hours, 28,472 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Adi
- Part number: 5223487003
- Part serial: 772
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 579 FROM KMCO TO KPIA, NR 1 GYRO FAILURE ON CLIMBOUT AND NR 2 COMPASS LAGS 20 DEGREES IN TURNS.  RETURNED TO KMCO WITHOUT FURTHER INCIDENT.  TROUBLESHOT TO A DEFECTIVE ATTITUDE DIRECTION INDICATOR (ADI) ON THE CAPTAINS POSITION.  REMOVED AND REPLACED THE CAPTAINS ADI.  OPERATIONAL CHECK NORMAL IAW B727 MAINTENANCE MANUAL 34-62-11.  REMOVED AND REPLACED NR 2 FLUX VALVE ON RIGHT WING IAW B727 MAINTENANCE MANUAL 34-22-00.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
